# SDR IPXA2022092086428

- Difficulty date: September 1, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 36,461 hours, 25,178 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1016
- Condition: Dented
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1** SUPPLEMENTAL SDR ** FRAME AT STA 1500 RH HAS A DENT AT THE TOP OF THE FLANGE AT STR 25-26R. PERFORMED CUTOUT OF DAMAGED AREA. DIMENSIONS L=1.15" W=1.00"ACCOMPLISHED REPAIR PER SRM 53-07-2R-5 DETAIL I AND RCD 284695.  ORIG SUB DATE:  9/20/2022
